Mathematische Annalen

, Volume 310, Issue 2, pp 379–393

How to shell a monoid

  • Irena Peeva
  • Victor Reiner
  • Bernd Sturmfels

DOI: 10.1007/s002080050152

Cite this article as:
Peeva, I., Reiner, V. & Sturmfels, B. Math Ann (1998) 310: 379. doi:10.1007/s002080050152
Mathematics Subject Classification (1991): 14K25, 14K05, 14K10, 14N05 

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Irena Peeva
    • 1
  • Victor Reiner
    • 2
  • Bernd Sturmfels
    • 3
  1. 1. Department of Mathematics, University of California, Berkeley, CA 94720, USA (e-mail: irena@math.berkeley.edu) US
  2. 2. Department of Mathematics, University of Minnesota, Minneapolis, MI 55455, USA (e-mail: reiner@math.umn.edu) US
  3. 3. Department of Mathematics, University of California, Berkeley, CA 94720, USA (e-mail: bernd@math.berkeley.edu) US

Personalised recommendations